# SDR WWMA9600075

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 7276100885
- Condition: Failed
- Location: Rt Cond Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: F

## Discrepancy

UPON ARRIVAL AT THE GATE THE RIGHT CONDITION LEVER SEVERED.  THE CREW WAS UNABLE TO SHUTDOWN THE RIGHT ENGINE WITH THE CONDITION LEVER.   FUEL WAS OBSERVED COMING OUT OF THE RIGHT NACELLE.  THE RIGHT FIRE HANDLE WAS PULLED AND THE ENGINE SHUTDOWN IN 20 TO 30 SECONDS, THE PROPELLER DID NOT FEATHER.  PASSENGERS WERE EVACUATED THROUGH THE FORWARD AIRSTAIR.  MAINTENANCE FOUND THE RIGHT FORWARD CONDITION LEVER CABLE SEVERED AND THE NR 3 PULLEY IN THE FORWARD BRACKET ASSEMBLY BROKEN.  THE CABLE AND PULLEY WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  PULLEY PART NUMBER IS MS202154.
